# SDR SWAA2025032495947

- Difficulty date: February 13, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 57,118 hours, 34,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP AT MID CABIN BS696 RBL67 WL203. MARKED <[01] REJECTED; AMT REQUEST FOR NDI TO VERIFY REMAINING THICKNESS OF PART.  AMT DID PROVIDE STRUCTURE ID/DRAWING AS REQUIRED IAW 737 NDTM PART 4; 51-00-00; PROC 2 STEP 4. C.; [02] EDIT: 'DID NOT PROVIDE STRUCTURE ID/DRAWING'; [03] REMOVED CORROSION ON STRAP AT MID CABIN BS696 RBL67 WL203. BLEND WAS 1'X.5'. BLEND IS OUT OF LIMITS DUE TO NO LIMITS IN SRM. TREATED AND PRIMED BLENDED AREAS IAW SOPM 20-41-02. UT INSPECTED BLENDED AREA IAW 737 NDTM PART 4; 51-00-00 PROCEDURE 2.  SEE ATTACHED FILE.  EQUIP USED: -EPOCH 650 ID: ATS2031 CAL DUE: 07/25; [04] REMOVED CORROSION ON STRAP AT MID CABIN BS696 RBL67 WL203. BLEND WAS 1'X.5'. BLEND IS OUT OF LIMITS DUE TO NO LIMITS IN SRM. TREATED AND PRIMED BLENDED AREAS IAW SOPM 20-41-02. UT INSPECTED BLENDED AREA IAW 737 NDTM PART 4; 51-00-00 PROCEDURE 2.  SEE ATTACHED FILE.  EQUIP USED: -EPOCH 650 ID: ATS2031 CAL DUE: 07/25 REFER TO FAULT TTG8Q00YQ32J WHERE 25-153-00427 WAS ADDED AS A SUBTASK; [05] VERIFIED COMPLETION.  CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
